# SDR AALA202308084972

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 40,842 hours, 17,025 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STA 147.0,  8 INCHES FORWARD OF AFT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11. REPAIRED SKIN PER SRM 55-10-01-2R-11.
